Simvastatin and insomnia

Common Questions and Answers about Simvastatin and insomnia

zocor

Sim crosses the blood brain barrier and can cause insomnia. So i take it in the morning then i can sleep at night. Does anyone notice side effects from taking both alinia or simvastation. I bought alinia from progressiveRX. Can someone recommend a lab (anywhere in the world) to test the purity.
Most of all the symptoms that I have read on this I have had. At one point I thought I was dieing. I have had Insomnia and I have sleep apnea too. I am calling my Doctor to either take me off of it or lower the dose. I can't live like this and feel like this. I am also very Depressed. I was almost bed stricken this week-end with pain. I can't afford to to go to ER every time I have a severe leg cramp or health issue. Can someone give me some advice. Thank you.
I took Simvastatin for 16 days, and started having horrific sleeping problems by March 29. I stopped taking Simvastatin after several nights of dizziness, nausea, pain, fast heartbeat, sweating, high blood pressure and insomnia. I have never had ANY of these problems before taking statins, so I went to see my doctor. She said to stop taking my Simvastatin and "come get a new medication when you feel better." This advice has not been helpful.
My stepdad is on the following medications and it is really messing him up: Simvastatin 20 mg(1T QD), Diazepam 10 mg(1T TID), Opana ER 40 mg(1T BID), Atenolol 100 mg(1T QD), Lunesta 3 mg(1T HS), Cymbalta 60 mg(1C BID), Fentora 800 mcg(1T BID PRN), Fentanyl Citrate 1200 mcg(One lollipop QID PRN). He was OK for a couple of months but yesterday he started acting weird again. Slurred speech(more than usual), lack of balance, forgetfulness, etc. How can I prevent future episodes from happening?
My doctor put me on ASA 325 mg daily and Simvastatin 40 mg daily after receiving those results. My total cholesterol is 148 and HDL 41 ratio 3.6. I remain on HCTZ 25mg daily and Paxil 10 mg daily. I've been taking for years with diagnosis Fibromyalgia, HTN.. My symptoms are headaches muscle pain(fibro) muscle fasilitations, fatigue,parethesia,disequalibrium,dizziness,spatial disorientation,forgetfulness, RLS,insomnia, extrasystoles,clumsiness,difficulty finding words.
These are often prescribed for runners, sports injuries to joints, and those suffering from arthritis. Syva labs has recently reworked its Cannabinoid test and claims to have eliminated this problem. But a Science magazine article (July 8, 1988) lists Ibuprofen as cross reactive. Under the new government guidelines THC testing levels will be reduced to 50 nanograms. Many more THC false positives can be expected in 1994. Dristan Nasal Spray, Neosynephren, Vicks Nasal Spray, Sudafed, etc.
You're in the right place if you want off the Tramadol! You can do it! I believe in you!
Metoprolol, Lisinopril, Plavix, Asprin, and Simvastatin. At night, if I'm feeling extra anxiety I take Lorazepam and I'm a lousy sleeper so I take 1/2 an Ambien. Talk about drug city, I'm on ten different meds! When I was experiencing my heart attack I thought, if I get through this, I'm going to count each new day as a blessing. I didn't anticipate that each day would be painful.
you might use hbsag and see if it increases and start immediately if so (hbsag increases before hbvdna and all other tests) but you cannot be 100% sure you don't develop resistance
The first (or sub-acute withdrawal) lasts 2-8 weeks and people describe moderate to severe insomnia and fatigue, low energy, and other depressive symptoms. This is quite variable but is sometimes difficult for people to tolerate. Unfortunately medications have only a limited effect. However the symptoms always go away with time as the brain heals and restores itself to its natural state. This is where the aminos can greatly help.
It lasts anywhere from one to four hours and insomnia, as you can imagine, plays a part (who can sleep when they're feeling like they're in a deep freeze?). I have to pile on blankets, etc., even in the middle of summer, until it goes away. Tonight, I'm also battling an ear infection and can't help but wonder if that or the meds I'm taking for it brought on the chills, although, once again, there is no fever. Normally, when I have these episodes, my blood pressure and body temp are low.
First, I will feel a bit dizzy and nauseas, then I will have to run to the bathroom because the diarrhea hits me and I feel like while I'm going to the bathroom I will pass out, then the nausea and dizziness with cold chillls and then I am hot so I have to take the sweater off that I put on because I was cold. I am 30 years old and I have a mild case of lupus that has been under control with plaquinil over the past ten years.
Lisinopril: blood pressure Simvastatin: Poor HDL/LDL ratio (LDL O.K. - HDL way low) Metformin ER: Insulin resistant / diabetic CerefolinNAC: Peripheral neuropathy Ambien: Insomnia Each of these problems probably has multiple contributing factors. I take minimum doses of these meds and overall feel O.K. though definitely not as sharp as I was 10 years ago and more inclined to lay aroumd after a hard day's work. "What a drag it is getting old.
We welcome new members here everyday and alot of times new members will sit back and observe and read awhile before posting. By introducing yourself it helps us members get to know you and also welcome you to our wonderful community we have. We not only support each other with pain issues but with everyday life and how the pain effects it. We have all had days when just need to vent and express out feelings toward dealing with pain and how it effects every single aspect of out lives.
I am having extremely debilitating anxiety right now. Mild chest discomfort but I focus in on it so much that it becomes unbearable. I am always aware of my heartbeat and like above I focus in to it where it just drives me insane. I am expereincing undescribable levels of discomfort and I just dont understand whats wrong with me. My heart rate throughout the day is 90-100 bpm resting, and it shoots up even when I do simple tasks such as walking.
I was raised in New England and have been doing development work in SE Asia for the past 3 decades. I am overwieght at 220 lbs and 6 ft in height, but have lost 20 lbs over the last few months on a low carb diet with lots of fresh salads. I haven't had any significant health issues for quite a while. I used to exercise regularly, even running marathons (Honolulu 2003), but slowed down a lot a few years ago due to the work load. Now I am starting to exercise more again.
It is very annoying and unpleasant. It has been a few months now and happens several times an hour. It happens outside the ribs where there aren't many thick muscles but it's enough to stop me in the middle of what I am doing. Any news out there?
I have had MRI's done of the Cervical spine(neck region) and Lumbar spine (lower back) I have a lg hernated disc in my neck and degenetive disc disease with an annular tear in my lower back. I am going to also request my doctors to do an MRI of Thoracic spine (middle back) because they haven't done an MRI of that section yet. I am not sure if the mid back problems is caused by these issues I know I have. I would suggest you dig into the problem more.
I am a 23 year old healthy male. I recently had a full physical and the results were that I am in above average health. I have no diseases, do not use drugs, but drink on occasion. Anyways, just started noticing these strange symptoms, within the past few weeks. Nothing "brought it on" so to speak that I can tell of. It's been going on longer, but less noticeable, now since I do not talk sleeping meds any more, it's all that I can notice...
Now here I sit, nearly a full week late, and I break down to buy one of those HPT's and the thing comes out negative. I keep feeling like I'm going to get my period and nothing...day after day. I'll post again with the blood test results, because I'm going in for one tomorrow. Obviously from the other posts, it can be possible to test negative on an HPT but then positive with a blood test (that's what I'm secretly hoping).
MedHelp Health Answers